I recently had sex with my boyfriend and unknowingly during sex our condom broke. I definitely got some sperm inside me and we decided that taking plan b was appropriate for us as I am in my senior year of college and it is just not the right time. I took the plan b (single does) within 24 hours. Our sex happened June 30, plan b taken July 1. My last period was on June 8th so my period was due on July 6th. It is now July 12th and no period. I was not really worried the first 4 days as I know plan b can delay your period but yesterday I was very dizzy and had 2 nauseous episodes. My breasts are tender but I know that could be a sign of a period. I took a HPT yesterday July 11 in the morning and it came back negative. But was that too soon? I was in my "fertile" time period which I know is not at all 100% accurate but it adds a little fear factor. How much longer should I wait to take another? Is this, in other peoples experience side affects from plan b, or pregnancy? I am aware that people can scare themselves and think irrationally and I am trying my best to keep a level head, as hard as that is. Any advice would be greatly appreciated! Thank you!
Pregnancy - Plan b late period?
- 12 Jul 2014 by sunny874
- 5 August 2014
- plan b, pregnancy, sex, period, condom, sperm
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2015 • 2 answers
Posted 21 Aug 2015 • 1 answer
Posted 24 Jun 2016 • 1 answer
Posted 11 Nov 2016 • 1 answer
Posted 28 Mar 2017 • 0 answers